# SDR SWAA2016040650635

- Difficulty date: March 13, 2016
- Submitted: April 7, 2016
- Operation: Air carrier
- Aircraft: N361SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26572
- Aircraft time: 75,422 hours, 62,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 6576736
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUT OUT DAMPER AFT ATTACH ANGLE CRACKED AT LOWER ATTACHMENT OF CREASE BEAM WEB.  R & R ANGLE IAW SRM & DWG.
